# SDR SWAA2016031449887

- Difficulty date: January 28, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827688
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM SWING LINK CORRODED ON FACE & EMANATING FROM BUSHING.  R & R LINK ASSEMBLY IAW AMM & EA.
